Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Will cipralex taken for anxiety cause increase in blood pressure?

i have had a recent onset of hypertensio ie 154\90 i am under a new stress, school and work im 44 normal weight and active, i do not smoke. i have been prescribed cipralex to help with anxiety, to hopefully treat the hypertension. will this make my pressure higher. I also have spongy kidneys, but normal function to date.
Mon, 14 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Cipralex is not known to increase blood pressure. The common side effects of anti-depressant drug Cipralex (escitalopram) includes sleep disturbances, sexual disturbances, and abnormal movements. Its use is not associated with high blood pressure. However, since you have spongy kidneys you need to consult your doctor for further evaluation and treatment of recent onset hypertension.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stress


Will cipralex taken for anxiety cause increase in blood pressure?

Hi, Cipralex is not known to increase blood pressure. The common side effects of anti-depressant drug Cipralex (escitalopram) includes sleep disturbances, sexual disturbances, and abnormal movements. Its use is not associated with high blood pressure. However, since you have spongy kidneys you need to consult your doctor for further evaluation and treatment of recent onset hypertension. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician